How long does an opiate withdrawl last?

Typically. 1-2 weeks for most people but can extend to 3-4 weeks, depending on the medications you were on and how much.
3-14 days. The duration of withdrawal depends on the medication taken and how long it has been taken. Once the acute withdrawal stops, there is a period of more subtle withdrawal that can last up to 6 months. The symptoms during this period are usually sleep disturbance and possibly anxiety or depression. To successfully manage getting off and staying off opiates, you need help from an addiction councilor.

Related Questions

Please explain how long does an opiate withdrawl last?

Opiate withdrawal. .Symptoms usually begin within 12 hours after heroin use or 30 hours after Methadone .Symptoms peak after about three days and tend to last for five days. Flu-like symptoms generally subside after 10 days. Phase 2 is the goosebumps and cramp stage lasting up to 2weeks. Some people have stage 3 for 1-8 weeks of insomnia, restlessness and anxiety.See: www.Alltreatment.Com/heroin-withdrawal-timeline. Read more...
Typically. 1-2 weeks for most people but can extend to 3-4 weeks, depending on the medications you were on and how much. Read more...

I was wondering the best way to go about opiate withdrawl. Going to a clinic is MY LAST OPTION. I would rather deal with this myself.

Disease of Addiction. I am sorry. You have a disease. You cannot successfully treat yourself. The opiates are just a symptom of the brain disease of addiction. To get clean and not to die in the process you need to be safely detoxed. If you do not want to go to treatment then go to NA. Narcotics Anonymous is a fellowship of others who have the diseases of addiction and they will have a solution to this disease. Read more...
Big Subject. Can't be handled in 400 characters or less. Of course medical supervision is recommendation. In order to try to cover this- I will put information in under tips taps. Check : "Overcoming Addiction & Substance Withdrawal". I will start adding them now. Read more...
NO! While it depends on your level of use and tolerance, Opiate withdrawal can be a serious medical condition, and you should be in a monitored setting with available medical support. Read more...
Detox. Carol, while exceedingly uncomfortable and painful, narcotic withdrawal is usually not life threatening! nausea, vomiting, shivering, abdominal pain + diarrhea are all components. There are medications that can help with this. Often people will end up in the ER after attempting home detox for dehydration from vomiting/diarrhea. I recommend you come off your meds under MD supervision. Read more...

Can I take gabapentin to ease opiate withdrawl symptoms then take Suboxone 24-36 hrs after my last dose of opiates?

Bup induction . Discuss with your family doctor, internist, or addiction specialist. Medications such as Neurontin (gabapentin) and other anti-epileptics can be used as determined appropriate by the prescriber. Clonidine is another option. Good luck and do not self treat. Read more...